# SDR CA020110001

- Difficulty date: December 20, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Boeing 767-3S1
- Aircraft time: 18,244 hours, 7,485 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF6
- Condition: Failed
- Location: Left
- Component: Engine, Ge
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, R
- Precautionary procedure: C

## Discrepancy

(CAN)  ON TAKEOFF ROLL,  AFTER N1 SELECTED ON MCP,  ENGINE ACCELERATE NORMALLY TO 50 PERCENT AT 50 PERCENT ENGINE DID NOT ACCELERATE ANY FURTHER.  ALL PARAMATERS NORMAL FOR BOTH ENGINES.  AN AIRFRAME VIBRATION COULD BE FELT AT 25 - 50 PERCENT ON LT ENGINE.  TAKE OFF CANCELLED.  ENGINE REPLACED.
